# SDR USAA970354

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 59101303
- Condition: Cracked
- Location: Door Bs 996
- Part time: 45,041 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND APPROXIMATE 2.5 INCH CRACKS IN AFT PRESSURE BULKHEAD DASHES 3, 85, AND 87 SKIN DOUBLERS AT LOWER LT HAND CORNER OF DOOR APERTURE AFT PRESSURE BULKHEAD STA 996.  DETECTED BY VISUAL AND X-RAY.  MADE DOUBLER REPAIR PER J060088-515.  (X)
